# SDR AWXA200501116

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 57,541 hours, 40,289 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hy System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED SYS "A" HYD FAILURE ON FINAL WHEN LOWERING GEAR.  LT GEAR INTRANSIT INDICATION ILLUMINATED.  MANUALLY EXTENDED GEAR AND RECEIVED THREE GREEN GEAR DOWN AND LOCKED INDICATION.  TOWER VERIFIED ALL THREE GEARS WERE DOWN.  A/C LANDED WITH NO NLG STEERING.  A/C TOWED TO GATE.  MX R&R A RUPTURED PRESSURE FLEX LINE FOR LT MLG UPLOCK ACTUATOR.  FLEX LINE RUPTURED AGAIN DURING OPS TESTS.  MX R&R LT MLG UPLOCK ACTUATOR, PRESSURE FLEX LINE, & LT MLG MODULE.  OPS TESTS GOOD. CONFIRMED FAILURE.  VENDOR FOUND UNIT TO FAIL INCOMING TEST.  UPON DISSASEMBLY UNIT WAS FOUND TO HAVE PACKING WORN.  UNIT WAS OVERHAULED & A NEW SET OF PACKING WERE INSTALLED.  PASSED FUNCTIONAL TESTS.  WORK PERFORMED IAW CMM 65-44691-5.
